Elegant pain relievers. Reviews October, 2020, page 10

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 10 ct (Pack of 12)

Search only Tylenol brand name

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 10 ct (Pack of 12)

Current price: 27.58 USD


Order at Amazon


Height: 3.9 Inches

Length: 0.95 Inches

Width: 3.6 Inches

Weight: 0.05 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Rite Aid Coated Ibuprofen, 200 mg - 100 Caplets | Pain Reliever & Fever Reducer

Search only Rite Aid brand name

Rite Aid Coated Ibuprofen, 200 mg - 100 Caplets | Pain Reliever & Fever Reducer

Current price: 6.49 USD


Order at Amazon


  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.

More Info

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 20 Count

Search only Aleve brand name

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 20 Count

Current price: 4.98 USD

Saving: $1.51 (23%)


Order at Amazon


Height: 2 Inches

Length: 1.5 Inches

Width: 3.66 Inches

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 14.58 USD


Order at Amazon


Height: 4.3 Inches

Length: 2.1 Inches

Width: 2.1 Inches

Weight: 0.3 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

More Info

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count

Search only Aleve brand name

Aleve Tablets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 10 Count

Current price: 1.98 USD


Order at Amazon


Height: 5 Inches

Length: 0.81 Inches

Width: 3.63 Inches

Weight: 0.04 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.

More Info

Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Search only Advil brand name

Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Current price: 4.97 USD

Saving: $3.45 (41%)


Order at Amazon


Height: 1.9 Inches

Length: 2.9 Inches

Width: 1.9 Inches

Weight: 0.05 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep

More Info

CVS Extra Strength Pain Relief Pm Pain Reliever/Nighttime Sleep Aid 500 Caplets Acetaminophen 500 Mg

Search only CVS Pharmacy brand name

CVS Extra Strength Pain Relief Pm Pain Reliever/Nighttime Sleep Aid 500 Caplets Acetaminophen 500 Mg

Current price: 34.99 USD


Order at Amazon


  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep

More Info

Cabinet Extra Strength Acetaminophen 500mg Caplets | Pain Reliever & Fever Reducer | 100 Count

Search only Cabinet: brand name

Cabinet Extra Strength Acetaminophen 500mg Caplets | Pain Reliever & Fever Reducer | 100 Count

Current price: 7.5 USD


Order at Amazon


  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep

More Info

A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count

Search only A+Health brand name

A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count

Current price: 14.95 USD


Order at Amazon


Height: 4.84 Inches

Length: 2.75 Inches

Width: 2.75 Inches

Weight: 0.6 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels

More Info

Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, 20 ct.

Search only Motrin brand name

Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, 20 ct.

Current price: 5.36 USD


Order at Amazon


Height: 1.75 Inches

Length: 2.94 Inches

Width: 1.75 Inches

Weight: 0.003125 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO ADVIL CAPLETS: These pain killers provide the same effective relief as the national brand.
  • EASY TO SWALLOW: Ibuprofen coated tablets are narrow and easy to swallow.
  • REDUCES FEVER: Rite Aid's ibuprofen pain relief tablets are an Nonsteroidal Anti-Inflammatory Drug (NSAID), meaning they also temporarily reduce fever.
  • MUST-HAVE PAIN RELIEVER: Ibuprofen 200mg tablets provide relief from minor aches and pains caused by various injuries or illnesses.
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • All Day Strong, All Day Long
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow
  • Motrin PM is indicated for ages 12 years or older and is safe and effective when used as directed
  • Each Motrin PM caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve
  • This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps
  • 20-count bottle of Motrin PM caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep

More Info

1    2    3    4    5    6    7    8    9    10